Alert archive / Nevada / Flash Flood Warnings in 2025
Flash Flood Warning 89, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 6, 2025, 1:12 AM PDT for Clark County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2025, 1:12 AM PDT (08:12 UTC)
- Expired
- Sep 6, 2025, 4:15 AM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 73 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 8.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 2359 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
443
WGUS55 KVEF 060812
FFWVEF
NVC003-061115-
/O.NEW.KVEF.FF.W.0089.250906T0812Z-250906T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
112 AM PDT Sat Sep 6 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Western Clark County in southern Nevada...
* Until 415 AM PDT.
* At 112 AM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Las Vegas, Red Rock Canyon, Blue Diamond, Summerlin, Spring
Valley, Lone Mountain, Mountains Edge, Spring Mountains,
Centennial Hills, Enterprise, Spring Mountain Ranch, Rocky Gap
Campground, Red Rock Canyon Campground, Mountain Springs, Las
Vegas Ballpark, Lovell Canyon Campground, The Lakes and Mt. Potosi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3630 11554 3630 11527 3597 11526 3594 11557
3611 11570
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MW2 follow-up statements
384
WGUS75 KVEF 060935
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
235 AM PDT Sat Sep 6 2025
NVC003-061115-
/O.CON.KVEF.FF.W.0089.000000T0000Z-250906T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
235 AM PDT Sat Sep 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM PDT EARLY THIS
MORNING FOR WESTERN CLARK COUNTY...
At 235 AM PDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Las Vegas, Red Rock Canyon, Blue Diamond, Summerlin, Spring
Valley, Lone Mountain, Mountains Edge, Spring Mountains,
Centennial Hills, Enterprise, Spring Mountain Ranch, Rocky Gap
Campground, Red Rock Canyon Campground, Mountain Springs, Las
Vegas Ballpark, Lovell Canyon Campground, The Lakes and Mt. Potosi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3630 11554 3630 11527 3597 11526 3594 11557
3611 11570
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MW785
WGUS75 KVEF 061108
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
408 AM PDT Sat Sep 6 2025
NVC003-061118-
/O.EXP.KVEF.FF.W.0089.000000T0000Z-250906T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
408 AM PDT Sat Sep 6 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 415 AM PDT EARLY THIS MORNING
FOR WESTERN CLARK COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3630 11554 3630 11527 3597 11526 3594 11557
3611 11570
$$
SMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 1:00 AM PDT, 12 minutes earlier. Its key messages:
- * Monsoonal moisture will remain in place today and tomorrow, promoting afternoon shower and thunderstorm activity. * A drying trend is expected the first half of the week as flow becomes more westerly. Relatively cooler temperatures will also overspread the region by mid week.
Area forecast discussion, Sep 6, 1:00 AM PDT, 12 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 100 AM PDT Sat Sep 6 2025 .KEY MESSAGES... * Monsoonal moisture will remain in place today and tomorrow, promoting afternoon shower and thunderstorm activity. * A drying trend is expected the first half of the week as flow becomes more westerly. Relatively cooler temperatures will also overspread the region by mid week. && .DISCUSSION...Through next Friday. Once again, scattered thunderstorms are currently (1 AM PDT) moving southeast through southern Nevada as northerly outflow boundaries collide with southerly low level flow. High resolution guidance shows the greatest activity in northwestern Arizona over the next few hours before exiting the area by daybreak. Flash flooding, gusty outflow winds, and large hail are all possible with these storms. Another round of thunderstorms should commence this afternoon, mainly over Mohave, Clark, and Lincoln counties. Activity should initially favor high terrain before some storms make it to lower elevations. Unlike Thursday night and Friday night, convection is expected to end after sunset due to reduced instability and moisture. The drying trend will continue on Sunday as the trough tracks east and moisture is pushed out of the area. Sunday's storms should be limited to higher terrain in northwestern Arizona. Ensembles display rather high confidence in the development of a large upper trough off the California coast. This will push any remaining moisture east of the region, resulting in drier conditions areawide by Monday. With lower heights, we can also expect to see temperatures around 5-10 degrees below seasonal normals by midweek. This means highs in the low 90s for Las Vegas. The drier air will also bring more relief overnight with cool morning lows, including temperatures in the low 70s in Las Vegas by midweek. && .AVIATION...For Harry Reid...For the 06Z Forecast Package...Vicinity convection likely to continue until 08-09z, with a ~25% chance of storms directly impacting the terminal. Northeast outflow winds should persist for a few hours, with gusts 15-25 knots possible. Once convection pushes off to the southeast, winds will become light and variable. Easterly breezes resume Saturday morning with speeds generally 6-10 knots. Vicinity storms expected Saturday afternoon, but should remain out of the valley. Convection and clouds will begin to clear out in the early evening, with light southerly winds taking hold. For the rest of southern Nevada, northwest Arizona and southeast California...For the 06Z Forecast Package...Convection continues in the vicinity of the Las Vegas Valley until 08-09z tonight, with a ~25% chance of storms directly impacting the valley sites. These storms are expected to continue pushing southeast through Mohave County overnight. Outflow from this activity should result in a northerly wind shift at the Colorado River Valley and Mohave County airports. Farther west, calmer conditions prevail overnight. Tomorrow, expecting winds to follow typical, daily patterns with isolated afternoon convection east of the I-15 corridor. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Meltzer AVIATION...Woods For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Sep 5, 7:49 PM PDT, 5 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
749 PM PDT Fri Sep 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Flash Flood 1 S Overton 36.53N 114.44W
09/05/2025 Clark NV Law Enforcement
Moapa Valley Boulevard at Oatman Wash was
closed due to flash flooding. All lanes
blocked.
0130 AM Flash Flood 2 SSW Moapa 36.65N 114.62W
09/05/2025 Clark NV Dept of Highways
NDOT reports Hidden Valley Road closed due
to flash flooding. All lanes blocked.
0145 AM Flash Flood Valley of Fire State Pa 36.43N 114.52W
09/05/2025 Clark NV Park/Forest Srvc
Valley of Fire State Park reported flash
flooding at White Domes Road. Also known as
Mouses Tank Road. Road is closed due to
significant flooding and debris.
0540 AM Flash Flood 3 SW Oatman 34.99N 114.42W
09/05/2025 Mohave AZ County Official
Oatman Highway closed from Casa Grande Drive
to Boundary Cone Road is closed due to flash
flooding.
0555 AM Flash Flood 2 ENE Kingman 35.20N 114.02W
09/05/2025 Mohave AZ Trained Spotter
Trained spotter reports roadway flooding.
Road is impassable on Harrison and Pasadena,
with debris and plants in the roadway.
0600 AM Flash Flood 1 SSE Topock 34.75N 114.48W
09/05/2025 Mohave AZ County Official
Oatman Highway closed from Tule Drive to
Interstate 40 due to flash flooding.
&&Local storm report, Sep 5, 8:08 PM PDT, 5 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
808 PM PDT Fri Sep 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Flash Flood 6 NNE Caliente 37.69N 114.47W
09/05/2025 Lincoln NV Public
Carrigan Road near Highway 93 is
experiencing very rapid flash flooding about
3 feet deep.
0500 PM Flash Flood 1 N Caliente 37.63N 114.51W
09/05/2025 Lincoln NV Law Enforcement
Lincoln County Sheriffs Office reported
Highway 93 is closed between Caliente and
Mile Marker 101 in both directions due to
flash flooding.
&&
SOULATLocal storm report, Sep 5, 8:11 PM PDT, 5 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
811 PM PDT Fri Sep 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Flash Flood 20 WNW Needles 34.92N 114.96W
09/04/2025 San Bernardino CA Law Enforcement
Corrects previous flash flood report from 20
WNW Needles to 1920 occurrence time. Goffs
Road was closed due to flooding from US 95
to Interstate 40.
&&
SOULATLocal storm report, Sep 5, 8:12 PM PDT, 5 hours before
Preliminary Local Storm Report...Summary
National Weather Service Las Vegas NV
812 PM PDT Fri Sep 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM Flash Flood 1 SSE Topock 34.75N 114.48W
09/05/2025 Mohave AZ County Official
Oatman Highway closed from Tule Drive to
Interstate 40 due to flash flooding.
0555 AM Flash Flood 2 ENE Kingman 35.20N 114.02W
09/05/2025 Mohave AZ Trained Spotter
Trained spotter reports roadway flooding.
Road is impassable on Harrison and Pasadena,
with debris and plants in the roadway.
0540 AM Flash Flood 3 SW Oatman 34.99N 114.42W
09/05/2025 Mohave AZ County Official
Oatman Highway closed from Casa Grande Drive
to Boundary Cone Road is closed due to flash
flooding.
0145 AM Flash Flood Valley of Fire State Pa 36.43N 114.52W
09/05/2025 Clark NV Park/Forest Srvc
Valley of Fire State Park reported flash
flooding at White Domes Road. Also known as
Mouses Tank Road. Road is closed due to
significant flooding and debris.
0130 AM Flash Flood 2 SSW Moapa 36.65N 114.62W
09/05/2025 Clark NV Dept of Highways
NDOT reports Hidden Valley Road closed due
to flash flooding. All lanes blocked.
0130 AM Flash Flood 1 S Overton 36.53N 114.44W
09/05/2025 Clark NV Law Enforcement
Moapa Valley Boulevard at Oatman Wash was
closed due to flash flooding. All lanes
blocked.
0720 PM Flash Flood 20 WNW Needles 34.92N 114.96W
09/04/2025 San Bernardino CA Law Enforcement
Corrects previous flash flood report from 20
WNW Needles to 1920 occurrence time. Goffs
Road was closed due to flooding from US 95
to Interstate 40.
0551 PM Flash Flood 10 W Lone Pine 36.59N 118.23W
09/04/2025 Inyo CA Law Enforcement
California Highway Patrol reported multiple
mud and rock slides on Whitney Portal Road
at 551 PM.
&&Local storm report, Sep 5, 9:32 PM PDT, 3 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
932 PM PDT Fri Sep 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Flash Flood Caliente 37.61N 114.51W
09/05/2025 Lincoln NV Public
Significant flooding with large boulders and
debris along Denton Heights Road in
Caliente.
&&
JSThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 7:33 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 4 hr |
| Sep 5, 8:57 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 63 min |
| Sep 5, 10:09 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 66 min |
| Sep 5, 11:16 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Sep 5, 11:38 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 67 min |
| Sep 5, 11:51 PM PDT | Flash Flood Warning | VEF | Clark, Nye | 4 hr |
| Sep 6, 12:35 AM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Sep 6, 3:36 AM PDT | Areal Flood Warning | VEF | Clark, Nye | 3 hr |
| Sep 6, 3:38 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 52 min |
Nearby
Flash Flood Warnings in Nevada, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.